MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-1-3-HX-ES
Medical Device Problem Codes Break (1069); Material Deformation (2976); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the axium prime coil wire inside the hoop was found to be broken at the time of opening.The event was not associated with a patient.The devices were prepared according to the instructions for use (ifu).
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Review of this mdr and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements stipulated in 21 cfr 803.H3: product analysis as found condition (condition of returned device): the axium prime implant coil was returned for analysis within a shipping box, a sealed plastic biohazard pouch, a dispenser coil and within an introducer sheath.Visual inspection/damage location details: the axium prime implant coil was returned within the introducer sheath, which was found to be applied correctly with the wavelock facing towards the proximal end.The introducer sheath was found to be in good condition.The actuator interface was found to be slightly bent.The pushwire was found to be kinked at ~3.4cm from the proximal end; in addition, the pushwire was found to be bent within the introducer sheath at ~25.7cm and bent at ~3.8cm from the distal end.The implant coil was found to be damaged within the introducer sheath.No other anomalies were observed.Testing/analysis (including sem reports): the axium prime device was flushed with water and advanced out of the introducer sheath without any issues.During inspection the implant coil was found to have minor damage.No further testing was performed.Conclusion: based on the device analysis and reported information, the customer¿s report of ¿prod damage/deformed out of package¿ and ¿pushwire separation¿ were both unable to be confirmed, as the axium prime implant coil was returned damaged; although, still intact with the pushwire subassemblies.No separation was found with the pushwire nor the implant coil.No possible cause was able to be determined for ¿pushwire separation¿ complaint.A few possible causes for ¿prod damage/deformed out of package¿ are but not limited to, user-related and/or damage during storage; however, no root cause could be determined.The report mentions the device was prepared per the ifu.Therefore, the device was removed from the protective packing and flushed.It is possible the damaged occurred prior or during preparation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received stating that the broken wire was referring to the pushwire.The wire was kinked, not separated into two pieces.There was no damage or evidence of tampering to the device packaging.The proximal end of the pushwire was secured in the guidewire clip (black rubber stopper) when the package was opened, and it was noted that the damage occurred while the pushwire was in a fixed position.

Brand Name
AXIUM PRIME BRPL HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24028080
Report Number9617601-2026-00205
Device Sequence Number9335533
Product Code KRD
UDI-Device Identifier00847536020924
UDI-Public(01)00847536020924(17)260118(10)225821876
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2026
Device Model NumberAPB-1-3-HX-ES
Device Catalogue NumberAPB-1-3-HX-ES
Device Lot Number225821876
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown